# SDR FDKA200612369

- Difficulty date: December 21, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,244 hours, 12,171 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6173 RDU-FLL (1627 PHX LCL).  AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  MX RESET CPAM AND OPS CHECKED GOOD.
